Will Yaz leave any affects on the future?
- 29 Mar 2017 by flevina
- 29 March 2017
- acne, yaz, skin, prescription, hormone imbalance, imbalance
Reason for acne is hormonal Imbalance
Am 28 year old, Initially my face was at least good to look at, now its totally worst and I had been to the skin specialist and he prescribed me with I-Deriva, HHazi 500 tablets and Yaz to continue for 6 weeks. I am really scared with these pills but still I just take I-Dervia and HHazi 500 only. will they affect the uterus in future. I mean infertility??? However can i start using the tablet YAZ even though my periods got over longback???
Can anyone please answer my query...
Flevina, I hope this will help you make a decision about taking the oral contraceptive, Yaz for the treatment of acne. To the best of my knowledge there are no known cases of uterine problems or infertility. The main things you need to consider are, #1. Are you 35 or over? #2. Do you smoke? When you say your "periods got over long back", are you saying you no longer have your monthly period? Are you in menopause? These questions are important and need answering to give you correct way to start taking "the pill". Since you no longer have a period you will need to start taking Yaz on a Sunday. This is called a Sunday start. Take 1 light pink pill from the packet on this day and then each day at or about the same time no more than 24 hours apart. Taking them at the same time daily helps to establish a routine as so you will not forget. When you get to the white "reminder" pills you do not have to take but I would recommend that you do as to keep on schedule. When you are ready for a new pack you should be starting them as well on Sunday. If you are over 35 and/or smoke it is not recommended to use oral contraceptives due to the risk of stroke and/or heart attack, etc..
For a complete list of possible side effects and for more information regarding dosage etc.. please reference Yaz @ Drugs.com. I hope this helps and good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2016 • 0 answers
Posted 9 Aug 2016 • 0 answers
Posted 14 Dec 2017 • 0 answers
Posted 22 May 2018 • 0 answers
Posted 17 Jun 2018 • 0 answers